# SDR AUS20010551

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Part number: S417T40127
- Condition: Misinstalled
- Location: Passenger Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 TOILET AND PSU 21L OXYGEN GENERATORS HAD THE RELEASE PINS INCORRECTLY INSTALLED IN THE SAFETY PIN HOLES.PERSONNEL/MAINTENANCE ERROR.
